Welcome, Guest. Please login or register.
October 21, 2020, 11:24:32 pm

Login with username, password and session length


Members
  • Total Members: 35555
  • Latest: xarris
Stats
  • Total Posts: 756722
  • Total Topics: 63993
  • Online Today: 350
  • Online Ever: 4912
  • (November 13, 2019, 02:56:14 am)
Users Online
Users: 1
Guests: 240
Total: 241

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Do I Have HIV?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Biktarvy problems was on Atripla  (Read 624 times)

0 Members and 1 Guest are viewing this topic.

Offline gafry53

  • Member
  • Posts: 16
Biktarvy problems was on Atripla
« on: June 21, 2020, 10:39:53 am »
I switch to Biktarvy in January 2020. It give me excessive gas and also has cause me weight gain. Now I see it can also cause a raise in cholesterol. I am ready to switch back to ATripla which I took for 10 years and had no problems.  I can also get Atripla at a reasonable price 2000 for the hole year.

Offline virgo313

  • Member
  • Posts: 296
Re: Biktarvy problems was on Atripla
« Reply #1 on: June 21, 2020, 10:59:10 am »
How about speaking to your Dr again on these issue and see if there are another newer drugs that you can try. My thoughts is that newer ones is better. That is of course cost is not a burden to you. How I wish there are newer ones in my country..
RVD Nov 2015. VL --> Log 5.32 HAART on 23/11/15
TDF+FTC+EFV / Chemo KS - 25/11/15 - 20/01/16.
CD4 - 4 (3/11/15) / VL - 225,000

Offline Expat1

  • Member
  • Posts: 359
Re: Biktarvy problems was on Atripla
« Reply #2 on: June 23, 2020, 05:39:36 pm »
If Atripla (or generic versions) don't cause you problems, ask your doctor to switch back to it.  I had issues with tedious dreams and moodiness on Atripla that ceased when I replaced the EFV part with RPV. 

Most likely the Dr switched you to it because of the newer form of tenofovir, or he might get perks from Gielead like resort vacations or speaking fees.  ATRIPLA INGREDIENTS all have gone generic and don't make money for Big Pharma anymore.

Find out if the switch was based on you blood tests or if he was just trying to get you to more trendy (and expensive) drugs.

You can update the tenofovir and get the same other ATRIPLA  meds by taking Descovy 1 tablet and EFV 1 tablet.

What country are you in?

Offline gafry53

  • Member
  • Posts: 16
Re: Biktarvy problems was on Atripla
« Reply #3 on: June 30, 2020, 06:32:28 am »
Dr has said they get money from drug companies. That is why they want you on newest drug more profit. All HIV drugs say they can damage your kidneys or liver

 


Terms of Membership for these forums
 

© 2020 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.